Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Additive functionals on $ C(Y)$


Author: J. Kuelbs
Journal: Proc. Amer. Math. Soc. 19 (1968), 354-360
MSC: Primary 46.25; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0222624-9
MathSciNet review: 0222624
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and R. E. Graves, Additive functionals on a space of continuous functions. I, Trans. Amer. Math. Soc. 70 (1951), 160-176. MR 0040590 (12:718e)
  • [2] R. E. Graves, Additive functionals on a space of continuous functions. II, Ann. of Math. 54 (1951), 275-285. MR 0043381 (13:253a)
  • [3] J. D. Kuelbs, A Cameron-Martin translation theorem for a Gaussian measure on $ C(Y)$, Proc. Amer. Math. Soc. 19 (1968), 109-114. MR 0219695 (36:2774)
  • [4] R. H. Cameron and W. T. Martin, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Ann. of Math. 48 (1947), 385-392. MR 0020230 (8:523a)
  • [5] E. J. McShane, Integration, Princeton Univ. Press, Princeton, N. J., 1944. MR 0082536 (18:567a)
  • [6] J. Yeh, Cameron-Martin translation theorems in the Wiener space of functions of two variables, Trans. Amer. Math. Soc. 107 (1963), 409-420. MR 0189138 (32:6565)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 28.00

Retrieve articles in all journals with MSC: 46.25, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222624-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society